# SDR UPS00234565

- Difficulty date: December 22, 2000
- Submitted: December 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMER. EXIT LITE INOP.     REPLACED COCKPIT EMER. LIGHT ASSY.  OPS NORMAL.
